# SDR AALA202409042141

- Difficulty date: July 9, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 61,158 hours, 38,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION FOUND ON FRAME 16 RIGHT-HAND HOLE 7 ON DOUBLE JOGGLE AREA, CRACK DIRECTION AT 3 O'CLOCK. ACCOMPLISHED TIME LIMITED REPAIR ON FR 16 RIGHT-HAND BETWEEN STR 5R TO DOOR STOP #5 (PARTIAL FRAME REPLACEMENT) ON DOUBLE JOGGLE AREA PER EA# 356284.
